AMS eContent Search Results
Matches for: msc=(28C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Ian Biringer and Omer Tamuz. Unimodularity of invariant random subgroups. Trans. Amer. Math. Soc. 369 (2017) 4043-4061.
Abstract, references, and article information   
View Article: PDF

[2] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[3] Joe Diestel and Angela Spalsbury. The Joys of Haar Measure. Graduate Studies in Mathematics 150 (2014) MR MR3186070.
Book volume table of contents

[4] Oxtoby's view of Haar measure. Graduate Studies in Mathematics 150 (2014) 271-285.
Book volume table of contents
View Article: PDF

[5] Appendix B. Graduate Studies in Mathematics 150 (2014) 295-308.
Book volume table of contents
View Article: PDF

[6] Haar measure on locally compact groups. Graduate Studies in Mathematics 150 (2014) 175-222.
Book volume table of contents
View Article: PDF

[7] Appendix A. Graduate Studies in Mathematics 150 (2014) 287-294.
Book volume table of contents
View Article: PDF

[8] Introduction to topological groups. Graduate Studies in Mathematics 150 (2014) 47-62.
Book volume table of contents
View Article: PDF

[9] Lebesgue measure in Euclidean space. Graduate Studies in Mathematics 150 (2014) 1-20.
Book volume table of contents
View Article: PDF

[10] Measures on metric spaces. Graduate Studies in Mathematics 150 (2014) 21-46.
Book volume table of contents
View Article: PDF

[11] Compact groups have a Haar measure. Graduate Studies in Mathematics 150 (2014) 113-145.
Book volume table of contents
View Article: PDF

[12] Steinlage on Haar measure. Graduate Studies in Mathematics 150 (2014) 239-269.
Book volume table of contents
View Article: PDF

[13] Banach and measure. Graduate Studies in Mathematics 150 (2014) 63-112.
Book volume table of contents
View Article: PDF

[14] Applications. Graduate Studies in Mathematics 150 (2014) 147-174.
Book volume table of contents
View Article: PDF

[15] Metric invariance and Haar measure. Graduate Studies in Mathematics 150 (2014) 223-238.
Book volume table of contents
View Article: PDF

[16] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Additive spectra of the $\frac14$ Cantor measure. Contemporary Mathematics 626 (2014) 121-128.
Book volume table of contents   
View Article: PDF

[17] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[18] William Ott and James A. Yorke. Prevalence. Bull. Amer. Math. Soc. 42 (2005) 263-290. MR 2149086.
Abstract, references, and article information   
View Article: PDF

[19] Richard L. Baker. ``Lebesgue measure'' on $\mathbb{R}^{\infty }$, II. Proc. Amer. Math. Soc. 132 (2004) 2577-2591. MR 2054783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ottavio G. Rizzo. Average root numbers in families of elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 1597-1603. MR 1641093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marcin Penconek and Piotr Zakrzewski. The existence of nonmeasurable sets for invariant measures . Proc. Amer. Math. Soc. 121 (1994) 579-584. MR 1182704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Maxim R. Burke. Liftings and the property of Baire in locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 1075-1082. MR 1128726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stewart Baldwin. On the existence of invariant measures that behave like area . Proc. Amer. Math. Soc. 115 (1992) 89-96. MR 1112485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Juan Carlos Candeal-Haro and Esteban Induráin Eraso. Utility functions on partially ordered topological groups . Proc. Amer. Math. Soc. 115 (1992) 765-767. MR 1116255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul Milnes and John Pym. Haar measure for compact right topological groups . Proc. Amer. Math. Soc. 114 (1992) 387-393. MR 1065088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Piotr Zakrzewski. When do equidecomposable sets have equal measures? . Proc. Amer. Math. Soc. 113 (1991) 831-837. MR 1086587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Adam Krawczyk and Piotr Zakrzewski. Extensions of measures invariant under countable groups of transformations . Trans. Amer. Math. Soc. 326 (1991) 211-226. MR 998127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Krzysztof Ciesielski. Isometrically invariant extensions of Lebesgue measure . Proc. Amer. Math. Soc. 110 (1990) 799-801. MR 1027089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2